# SDR SWAA2016011948115

- Difficulty date: December 5, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 66,671 hours, 53,545 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6545321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FASTENER HOLE INBD OF WING RSS 224.14, FITTING CRACKED.  REPAIRED FITTING IAW EA.
